# SDR MASA98133

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120180
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 5281 - FLL-MIA - CREW REPORTED THAT WITH RT PACK ON, SMOKE ACCUMULATED IN CABIN DURING FLIGHT.  AIRCRAFT LANDED IN MIA WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM, NO DISCREPANCIES WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
